Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Have This Reaction To Oral Methotrexate?

Anyone Have This Reaction To Oral Methotrexate?

Throat clearing, burning in chest and throat, cough, phlegm in throat. Doctor took me off methotrexate, but can't or won't definitively say if caused by medication. Anyone else experience this?

A myRAteam Member said:

Thank you. How about flares?

posted about 2 years ago
A myRAteam Member said:

I’m also on leuflunomide and embrel . No issues with hair loss . I do take a hair , nail and skin vitamin ( over the counter ). Take care ! Stay healthy

posted about 2 years ago
A myRAteam Member said:

I did have a cough, worsened asthma, pleurisy, and burning sensations various places--MTX was not the medicine for me. Humira is helping a lot but I still flare too often, so my Dr has put me on Leflunomide. It seemed to be starting to work, but the hair thinning and shedding is worse on this than MTX so I had to stop. Has anyone had this on Leflunomide?? I have taken Hair skin and nails vitamins for years, used Biotin shampoo, etc, but nothing has thinned my hair like Leflunomide. Ive been on Plaquenil for years and that hasn't caused hair thinning. Neither has Humira. Any thoughts there?

posted about 2 years ago
A myRAteam Member said:

I agree that it is very individual, what works best for everyone, but feel we should all listen to experiences with all different meds. I was on methotrexate for a while, no results, humira, no results. Remicade is working for me, as far as pain goes. I also take Leflunomide, Indomethicin, D3, Prilosec. Still have inflammation various joints, and occasional pain on and off, alot of areas. But until remicade, my pain was Extreme (my opinion). Had a tough time getting out of bed (feet), up from chair, etc. I was about 53 when it started. Still hate all side effects (stomach pain, weight gain) and thats why I want to go off all and trying to decide what path to take instead of pharmaceutical. Any thoughts, are greatly appreciated.
Thank you

posted about 2 years ago
A myRAteam Member said:

I went off oral methotrexate because of gastro issues and mouth sores. I switched to injectable. Doing much better.

posted about 2 years ago
Already a Member? Log in